# SDR CALA2013101792141

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT & RT Z SUPPORT ANGLE FOUND CRACKED AT FS 570.  REPAIRED IAW ECRA 5530-01729.
